MathSciNet Relay Station
MathSciNet bibliographic data
MR582956 20F16 (20F18 20J99)
Lennox, John C.; Robinson, Derek J. S. Soluble products of nilpotent groups. Rend. Sem. Mat. Univ. Padova 62 (1980), 261–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement